A counter-example on a quasi-variational inequality without lower semicontinuity assumption
Abstract: In this note we show that a recent result on quasi-variational inequalities, which seems to improve deeply some well-known results, is not correct.
-  D. Chan and J. S. Pang, The generalized quasivariational inequality problem, Math. Oper. Res. 7 (1982), no. 2, 211–222. MR 665558, https://doi.org/10.1287/moor.7.2.211
-  Nguyen Huu Dien, Some remarks on variational-like and quasivariational-like inequalities, Bull. Austral. Math. Soc. 46 (1992), no. 2, 335–342. MR 1183788, https://doi.org/10.1017/S0004972700011941
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49J40
Retrieve articles in all journals with MSC: 49J40